# SDR IPXA11M68837

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 44,753 hours, 11,566 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, TAIL ENGINE AFT PYLON SKIN REPAIR, EO MD11-5410-42470-A.    REMOVED & FABRICATED A STIFFNER, DOUBLER AND FILLER IAW EA 011-5410 -01-A3369-2. FABRICATED SPLICE IAW EA 011-5410-01-A3369 AND DWG AUB7 518 REV V. INSTALLED REPAIR PARTS IAW EA 011-5410-01-A3369. COMPLIED WITH EA 011-5410-01-A3369 AND EO MD11-5430-44035-A.
